This forum was created for the purpose of sharing ayurvedic information and knowledge about Ayurveda, as well as discussing everything related to the ayurvedic lifestyle and holistic healing. We strongly recommend ayurvedic doctors and scholars from India and all over the world to write articles on our ayurvedic blogs area, ask or answer questions, share experiences and ultimately spread the word about this wonderful “Science of life” that is Ayurveda.

Announcement

Collapse
No announcement yet.

Triphala causing acidity

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Dr Rafeena
    replied
    Hi Sha,

    I suggest to mix the ingredients of triphala in equal quantity. That will be better for you, as you need haritaki in higher quantity (than now). If you are sure that you are vata prakruti, the effects of triphala will be more if you take it with warm ghee. Then sip some warm water. Triphala and ghee together are excellent rejuvenatives.

    Take care!

    Leave a comment:


  • Ayurveda_RM
    replied
    Amla may be the reason.

    Hi Sha,

    Amla, infact has anti-acidic property. But, I have also observed developing acidity with it at times, especially when taking as part of triphala, and then I start giving Mukta Pishti [in powder or tablet form] to my patients with it. It will be beneficial for their body pain as well.

    For constipation, Haritaki[Harad] is the ingredient that alone can be considered sufficient for the constipation.

    But above all, a good amount of water needs to be taken regularly.

    Healthy Wishes!

    Leave a comment:


  • sha
    started a topic Triphala causing acidity

    Triphala causing acidity

    Hello friends,
    I am of vata prakriti with lifelong constipation, dryness, joint pains etc. I have recently been taking Triphala but it is increasing my stomach acidity. Can you please advise me on this? I have prepared triphala in the ratio : 1(haritaki), 2(Baheda), 4(amla). I have been taking only 1/3 of a teaspoon before bed with mixed with warm mater. Should I try changing the ratio? If so, what would you suggest?
    As a side note I should mention that almost a decade ago I remember taking amla churan and it caused acidity back then too. Is it possible that amla is doing this to me? Or it is one of the other two herbs. Can you please share on individual digestive aspects of these herbs. I have read triphala is a bit warm. So maybe the warm herb is the culprit?

    I really want triphala to work with me, I have put a lot of hope on it.
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Mad :mad: Wink ;) Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x
x

Please type the 2 missing letters: "s _ _re Ayurveda"

Working...
X